# SDR SWAA2021062911247

- Difficulty date: August 25, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 65,400 hours, 31,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD CORNER SCUFF PLATE CRACKED. / FWD CARGO DOOR FWD CORNER SCUFF PLATE WELD REPAIRED PER SRM 53-30-15-2R-1.
